MathSciNet Relay Station
MathSciNet bibliographic data
MR1837230 (2002e:16049) 16W10 (16R50 16W20 17B60)
Beidar, K. I.; Brešar, M.; Chebotar, M. A.; Martindale, W. S., III On Herstein's Lie map conjectures. I. Trans. Amer. Math. Soc. 353 (2001), no. 10, 4235–4260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement